# SDR EE4Y2023031017386

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N292NV
- Make and model: Airbus A320-214
- Aircraft serial: 4891
- Aircraft time: 29,009 hours, 17,557 cycles
- System (JASC): 5700 · Wing Structure
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPETION WAS FOUND IN THE LH WING TOP SKIN LOWER SURFACE OVERHANG AREA BETWEEN RIB 14 AND RIB 16 SKIN WITH CORROSION. DUE TO THIS FACT DETAILS WERE SENT TO AIRBUS ASKING FOR REPAIR INSTUCTIONS AND FINAL APPROVAL. AFTER AIRBUS EVALUATION REPAIR INSTRUCTIONS WERE PROVEDED UNDER DOSSIER 81068684 THE REPAIR WAS HANDLED UNDER COOPESA JOB: A1M114 ITEM 5-29
